On the mean values of an entire Dirichlet series of order zero
Annales Polonici Mathematici, Tome 37 (1980) no. 2, pp. 149-155
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_37_2_149_155,
author = {S. K. Vaish},
title = {On the mean values of an entire {Dirichlet} series of order zero},
journal = {Annales Polonici Mathematici},
pages = {149--155},
year = {1980},
volume = {37},
number = {2},
doi = {10.4064/ap-37-2-149-155},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-37-2-149-155/}
}
TY - JOUR AU - S. K. Vaish TI - On the mean values of an entire Dirichlet series of order zero JO - Annales Polonici Mathematici PY - 1980 SP - 149 EP - 155 VL - 37 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-37-2-149-155/ DO - 10.4064/ap-37-2-149-155 LA - en ID - 10_4064_ap_37_2_149_155 ER -
S. K. Vaish. On the mean values of an entire Dirichlet series of order zero. Annales Polonici Mathematici, Tome 37 (1980) no. 2, pp. 149-155. doi: 10.4064/ap-37-2-149-155
Cité par Sources :